# SDR 98FDEA00684

- Difficulty date: November 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46619
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

LANDING GEAR DID NOT COME DOWN WITH THE HANDLE DOWN.  WENT AROUND THEN GEAR CAME DOWN (FROM HANDLE DOWN TO GEAR DOWN WAS 3 MIN).  PERF A/C GEAR SWING RETRACT AND EXTENSION CKS, GEAR OPS CK OK.  A/C GEAR EXTENSION TIME FROM HAND DOWN TO 3 GREEN DOWN AND LOCK 19.85 SEC.  CLEAN GEAR HANDLE SLIDE TO PREVENT HANDLE STICK, CAUSING GEAR LIGHT TO STAY RED.  GEAR HANDLE OPS CK OK.
